# SDR CA050620003

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 69,574 hours
- Engine: Pwa JT8D17
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED NR 2 ENGINE HEAVY VIBRATION, GAUGES FLUCTUATING, ENGINE SHUT DOWN. LANDED WITHOUT INCIDENT.  UPON ARRIVAL, INSPECTION OF ENGINE FOUND THE STARTER WAS SEPARATED AT SPLIT LINE, CSO OFF PRESSURE FILTER POPPED. CSD QUAD RING BOLT LOOSE, OIL IN TAIL PIPE. SUSPECT INTERNAL BEARING FAILURE. FURTHER INVESTIGATION IN PROGRESS.
